# SDR WX0A2023040331745

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N241NV
- Make and model: Airbus A320-214
- Aircraft serial: 1221
- Aircraft time: 56,358 hours, 39,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN CABIN TURNED ON PERIODICALLY THROUGHOUT THE FLIGHT. 3 OR 4 TIMES / PERFORMED TSM 33-51-00-810-819-A. SUSPECT BAD RELAY. REMOVED AND REPLACED RELAY PER ESPM 20-46-50. NO DEFECTS NOTED AT THIS TIME."
